# SDR DLM88050303

- Difficulty date: June 2, 2005
- Submitted: June 8, 2005
- Operation: Air carrier
- Aircraft: N950DL
- Make and model: Doug MD-88
- Aircraft serial: 49881
- Aircraft time: 41,748 hours, 32,740 cycles
- System (JASC): 3810 · Potable Water System
- Part: Compressor
- Part number: 8256M4
- Part serial: 8226
- Condition: Failed
- Location: Potable Water
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AT FL 340 CRUISE FLIGHT COCKPIT DETECTED ELECTRICAL SMELL.  REPLACED FAILED POTABLE WATER SYSTEM COMPRESSOR.
